# SDR HEEA979072

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Rubber Torn
- Location: T/R
- Part time: 11,990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE HAS THE PITCH HORNS DUE 12,000 HOUR RETIREMENT.  PRIMARY RUBBER TORN.
